MathSciNet Relay Station
MathSciNet bibliographic data
MR1273486 34G10 (35K22 47D06 47N20)
deLaubenfels, Ralph; Yao, Fuyuan Entire solutions of the abstract Cauchy problem in a Hilbert space. Proc. Amer. Math. Soc. 123 (1995), no. 11, 3351–3356.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement